MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10244-0909L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Type of Reportable Event Serious Injury
Event or Problem Description
An ovitex lpr device was used to reinforce and repair the abdominal wall after prostatectomy in the ingunal space.It was reported that the patient experienced symptoms of a small bowel obstructions and underwent a secondary surgery where adhesions to the device were found and were taken down.
 
Additional Manufacturer Narrative
Adhesions are a common event after surgery with or without the use of surgical mesh.It is unknown whether the device caused or contributed to the need for reoperation in this case.As the lot number information was not received, a full review of the manufacturing records was not possible.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina obrien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key13266898
Report Number3007321028-2022-03421
Device Sequence Number1580158
Product Code FTM
UDI-Device Identifier09421904065765
UDI-Public09421904065765
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-0909L
Device Catalogue NumberF10244-0909L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown